# SDR AALA20140505002

- Difficulty date: May 4, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,926 hours, 11,553 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04104F
- Condition: Failed
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LT HAND OIL FILTER EICAS ILLUMINATED ON CLIMB OUT INTERMITTENTLY.  EMER DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  R & R THE PRESS OIL FILTER DIFFERENTIAL PRESS SWITCH & THE SCAVENGE OIL FILTER DIFFERENTIAL PRESS SWITCH.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
